I don't agree with your conclusions. The auto-antibodies do not block the receptors - they cause increased activation of them. That's why you get increased vasodilation: "Activating autoantibodies to ?1/2-adrenergic (AA?1/2AR) and M2/3 muscarinic receptors (AAM2/3R) produce vasodilative changes in the vasculature that may contribute to OH". In the PMID 22130180 study, they actually stopped the increased vasodilation by blocking muscarinic and beta adrenoceptors, but patients found the side effects intolerable. This is also my own personal experience. I also do not have particularly dry mouth or eyes, even though a have severe POTS. And the cold hands and feet is caused by blood pooling, which can result from both excessive vasoconstriction (sympathetic) or vasodilation (parasympathetic). That is also why there are several types of POTS, including high-flow and low-flow. I am pretty sure my case is the high-flow type. Read this: http://aboutmecfs.org.violet.arvixe.com/Rsrch/OITypes.aspx But you're right that the solution to the problem is getting rid of the auto-antibodies.